Lower bounds of the complexity of symmetric boolean functions of contact-rectifier circuits
Matematičeskie zametki, Tome 48 (1990) no. 6, pp. 79-90
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_6_a9,
author = {A. A. Razborov},
title = {Lower bounds of the complexity of symmetric boolean functions of contact-rectifier circuits},
journal = {Matemati\v{c}eskie zametki},
pages = {79--90},
year = {1990},
volume = {48},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_6_a9/}
}
A. A. Razborov. Lower bounds of the complexity of symmetric boolean functions of contact-rectifier circuits. Matematičeskie zametki, Tome 48 (1990) no. 6, pp. 79-90. http://geodesic.mathdoc.fr/item/MZM_1990_48_6_a9/